Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A simple proof of Jacobi's four-square theorem


Author: M. D. Hirschhorn
Journal: Proc. Amer. Math. Soc. 101 (1987), 436-438
MSC: Primary 11P57; Secondary 05A17, 11E25
MathSciNet review: 908644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Jacobi's four-square theorem, which gives the number of representations of a positive integer as a sum of four squares, is shown to follow simply from the triple-product identity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11P57, 05A17, 11E25

Retrieve articles in all journals with MSC: 11P57, 05A17, 11E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0908644-9
PII: S 0002-9939(1987)0908644-9
Article copyright: © Copyright 1987 American Mathematical Society